# SDR ASOA2015050412751

- Difficulty date: April 15, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,031 hours, 28,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT LOWER WING PLANK FUEL ACCESS HOLE 640FB HAS MULTIPLE INDICATIONS NOTED ON AFT OTBD SIDE APPROXIMATELY 1.5" LONG, 50 PERCENT FSH.  FAILED NDT INSPECTION.  COMPLIED WITH EC/TC EO 600-57-81.  C/W IAW REO 601R-57-21-030, REV L.
